# SDR DHL2003604586

- Difficulty date: May 28, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Center Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INNER WING CENTER EXTENDED L/E UPPER SKIN CORRODED AROUND STA. XFS.341.500 TO XODI 6.2245.  REMOVED FASTENERS IAW SRM 51-1-21 PG.1. REMOVED CORROSION IAW SRM 51-1-8 PG.17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG.11-12. TRIMMED OUT CORRODED AREA. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A REPAIR DOUBLER (7075-T6 AL0.071) AND SIX FILLERS (7075-T6 AL0.063). CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE AND FILLERS IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED DOUBLER AND FILLERS ON LT. INNER WING CTR. EXTENDED L/E UPPER SKIN AROUND STA. XFS.341.500 TO XODI. 6.2246 USING NEW FASTENERS.
